Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why after my periods I am having pain in my lower navel and feel bloated ?

Hi.. i just finished my period like one week now and this pain started like on my 6th day of period til now. im having recurring pain somewhere in my lower navel, lower right side of abdomen .. i do feel bloated and burp and fart also... i feel that my lower abdomen is firm.. i went to doctor but she just touches my stomach and then gave me medicines for peptic ulcer/gastritis/ibs.... but still im not facify...
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  778
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to healthcaremagic forum
if the pain still there then you can do a urine routine examination to rule out UTI(urinary tract infection)in uti this type of presentations are common.this can be treated with proper antibiotics if no uti then do an ultrasound scan to rule out any ovarian cyst/fibroid this can also present like this .hope that it will help you
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor